# SDR AWXA200500183

- Difficulty date: February 8, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 49,374 hours, 22,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - EMERGENCY EXIT LIGHT INOPERATIVE AT AFT OVERWING EXIT, RIGHT SIDE WALL MOUNTED.  MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT ASSEMBLY AT RIGHT AFT OVERWING EXIT; OPERATIONAL CHECK WAS GOOD.
